I am 16 and worried i could be pregnant. My last period was the 29th of november i had sex the 30th the condom however broke and i am not on the pill. It ripped downthewhole right side but idont know if any actually got in me. But im just assuming. I took next choice an hour later and the next pill exactly 12 hours later. I ended up getting a UTI and the doctor gave me an antibiotic. And while i was there i was given a pregnancy test which was negitive and it had only been a few days since my period ended but i told her the exact dates and shes a doctor so she had to have known i could be tested. Anyways it came out negitive. But i have been under extreme stress lately and the antibiotic i was on, i was told could effect my cycle. And i read next choice can make your period up to a week late. My period wa due today and i didnt get it but ive been having my period symptoms fot days and i have the feeling like its about to come and it doesnt. I took two first response pregnancy tess and both were a solid negitive, i havent had any early pregnancy symptoms that i can think of. And if i took next choice that soon there was a greater chance of me not becoming pregnant then there was of me getting pregnant. Is the stress and both sets of pills i took causing my period to be late this month or am i pregnant?
Yes, you are right, emergency contraceptive pills can delay your periods. It is also true that antibiotics can affect the hormonal balance created by the pills. However, you must have developed UTI later and started antibiotics after you took the contraceptive pills. By then the pills would have acted. They usually act by suppressing ovulation within five days of taking them. So, chances of pregnancy are less. Wait for 7-10 days and if you do not get your periods b y then, repeat the pregnancy test. Meanwhile, try and stay calm. Go for jogging, listen to music, drink water, and eat healthy. If your periods do not come for 14 days after due date, please consult a gynecologist immediately. Take care!
Yes I Tom the UTI pills 3 or 4 days after the Next Choice pills. And if my last period was the 29th what days were I ovulating on and would the next choice pill still have worked properly? It's been two days and I haven't gotten my period just some minor cramping. The most I've had this month is discharge and I'm still having some side affects of Next choice I her it can last from 4-6 weeks. What are the chances that I'm pregnant? Do you believe next choice has just thrown my cycle out of wack?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.